MathSciNet Relay Station
MathSciNet bibliographic data
MR1416036 (97j:60120) 60H15
Noble, J. M. Evolution equation with Gaussian potential. Nonlinear Anal. 28 (1997), no. 1, 103–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement